# SDR USAA2011050591768

- Difficulty date: April 23, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 20,618 hours, 8,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11/SY6 - LEVEL 2 EXFOLIATION CORROSION ON LEFT AFT PASSENGER DOOR SILL BETWEEN FR66 TO FR68, Y1292.  REPLACED LEFT AFT PASSENGER DOOR SILL BETWEEN FR66 TO FR68, Y1292 IAW A319 SRM 51-72-11.
